On pseudospheres that are quasispheres

John L. Lewis, Andrew Vogel

Research output: Contribution to journalArticle

7 Scopus citations

Abstract

We construct bounded domains D not equal to a ball in n ≥ 3 dimensional Euclidean space, ℝn, for which ∂D is homeomorphic to a sphere under a quasiconformal mapping of ℝn and such that n - 1 dimensional Hausdorff measure equals harmonic measure on ∂D.

Original languageEnglish (US)
Pages (from-to)221-255
Number of pages35
JournalRevista Matematica Iberoamericana
Volume17
Issue number2
StatePublished - Dec 1 2001

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On pseudospheres that are quasispheres'. Together they form a unique fingerprint.

  • Cite this